Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 7, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 8, 2019, 5:17 PM EDT for Durham County, Orange County, North Carolina. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2019, 5:17 PM EDT (21:17 UTC)
- Expired
- Apr 8, 2019, 6:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Durham County, NC, Orange County, NC
The radar
The Raleigh/Durham radar (KRAX), 60 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:32 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 233 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
031
WUUS52 KRAH 082117
SVRRAH
NCC063-135-082200-
/O.NEW.KRAH.SV.W.0007.190408T2117Z-190408T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
517 PM EDT MON APR 8 2019
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Orange County in central North Carolina...
Northwestern Durham County in central North Carolina...
* Until 600 PM EDT
* At 517 PM EDT, a severe thunderstorm was located near Carrboro, or
7 miles west of Chapel Hill, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Durham, Chapel Hill, Hillsborough, Carrboro, Efland, Eno River
State Park, Gorman, Cane Creek Reservoir, Schley and Lake Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Raleigh.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3614 7880 3609 7881 3609 7879 3607 7878
3607 7877 3586 7902 3586 7908 3588 7925
3596 7927 3601 7926 3624 7915
TIME...MOT...LOC 2117Z 217DEG 37KT 3590 7917
HAIL...1.00IN
WIND...60MPH
$$
Ellis2 follow-up statements
307
WWUS52 KRAH 082137
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
537 PM EDT MON APR 8 2019
NCC063-135-082200-
/O.CON.KRAH.SV.W.0007.000000T0000Z-190408T2200Z/
Orange NC-Durham NC-
537 PM EDT MON APR 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR ORANGE AND NORTHWESTERN DURHAM COUNTIES...
At 537 PM EDT, a severe thunderstorm was located near Hillsborough,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Durham, Chapel Hill, Hillsborough, Carrboro, Efland, Eno River State
Park, Gorman, Cane Creek Reservoir, Schley and Lake Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3614 7880 3609 7881 3609 7879 3607 7878
3607 7877 3586 7902 3586 7908 3588 7925
3596 7927 3601 7926 3624 7915
TIME...MOT...LOC 2137Z 217DEG 39KT 3607 7899
HAIL...1.00IN
WIND...60MPH
$$
Ellis008
WWUS52 KRAH 082151
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
551 PM EDT MON APR 8 2019
NCC063-135-082201-
/O.EXP.KRAH.SV.W.0007.000000T0000Z-190408T2200Z/
Orange NC-Durham NC-
551 PM EDT MON APR 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR ORANGE AND NORTHWESTERN DURHAM
COUNTIES WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3614 7880 3609 7881 3609 7879 3607 7878
3607 7877 3586 7902 3586 7908 3588 7925
3596 7927 3601 7926 3624 7915
TIME...MOT...LOC 2151Z 217DEG 37KT 3618 7889
$$
EllisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 4:00 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 8, 4:00 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 400 PM EDT Mon Apr 8 2019 .SYNOPSIS... The approach of an upper level disturbance, interacting with a moist and unstable atmosphere, will support the development of numerous showers and thunderstorms late this afternoon and this evening. A few of the storms may be severe. This storm system will allow for another round of showers and thunderstorms Tuesday before exiting the region Tuesday night. Dry and seasonal weather is expected for Wednesday and Thursday. && .NEAR TERM /THROUGH TONIGHT/... As of 400 PM Monday... 19Z meso analysis depicts a slightly unstable air mass over central NC with bulk shear strong enough to aid in organizing the cells into broken convective bands. The atmosphere ahead of the developing convective bands will continue to destabilize further as temperatures climb to or above 80 degrees. As the storms move into this favorable air mass, expect further intensification with a few storms becoming severe. A pocket of dry air in the 700-500mb layer will lend toward evaporation, enhancing downdrafts and leading to locally strong/damaging wind gusts. In addition, updrafts able to persist 20-30 minutes will have the potential to produce large hail. This hail threat currently appears highest over portions of the northern Piedmont. Through 21Z, expect to see the storms to eventually evolve into broken bands with a threat for damaging wind gusts. These band of convection will approach the highway corridor including the Triangle region in the 22Z-00Z time frame. After 00Z, expect the convective threat to increase along the I-95 corridor, though by this time, the near surface atmosphere will begin to stabilize with loss of heating. Expect scattered-numerous showers to persist into the overnight as a series of mid level perturbations move east across eastern GA and South Carolina. While overall coverage will be decent, intensity should be waning as the atmosphere stabilizes. Relatively mild night with overnight temperatures in the 60s. && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... As of 400 PM Monday... Tuesday, the upper level low currently crossing the lower MS Valley will open up and lift newd, in response to a s/w in the northern stream crossing the Great Lakes and into New England. This s/w will propel a sfc cold front toward central NC from the NW. The approach of the upper wave will increase upper diffluence over central NC. Meanwhile west-southwest 850mb flow will maintain a warm and moist air mass. The approach of the cold front will enhance low level convergence Tuesday afternoon through early Tuesday evening. GFS based instability parameters suggest MLCAPE values on the order of 1500-2000 J/kg by early Tuesday afternoon with bulk shear values of 40-50kts. These parameters suggest a better potential for storms with supercellular characteristics; though will caution that morning stratus/low clouds and scattered showers may temper the instability, leading to a less than robust atmosphere for scattered strong/severe convection. Still with better low level shear and a few sfc boundaries likely lurking in the region, could see a weak tornado or two in the afternoon, mainly south of highway 64. Atmosphere will be fairly uniform temperature wise thanks to the considerable cloudiness and scattered-numerous showers. Expect highs generally in the mid-upper 70s. The sfc cold front will drift sewd tuesday evening, bringing an end to the scattered convection NW-SE. NW flow behind the front will usher a stable drier air mass, leading to decreasing cloud cover overnight. Min temps lower 50s NW to the mid-upper 50s SE. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 155 PM Monday... Overview: High amplitude ridging aloft will take over for the early part of the period before reverting back to large scale troughing by the weekend. By Wednesday morning, a backdoor cold front will continue its journey south through central NC, reinforced by strengthening surface high pressure descending briefly down the lee side of the Appalachians. Northerly/northeasterly flow will linger into Thursday before giving way to a dynamic WAA regime Thursday night into Friday just ahead of a Cold Front passage Friday night. High pressure returns briefly on saturday, with CAD like conditions strengthening Saturday night and Sunday as a southern stream disturbance begins to track northeastward into the mid Atlantic region Sunday and Monday. Wednesday and Thursday: High pressure settles in from the north Wednesday afternoon as a weak backdoor cold front descends southward. Weak northerly/northeasterly flow will help to limit afternoon high temperatures Wednesday and potentially into Thursday before southerly flow truly re-establishes in a strong WAA regime, allowing for some rapid warm-sector recovery east of the Appalachians. Highs will top out in the low to mid 70s Wednesday and Thursday with overnight lows dipping into the 40s. Friday/Friday Night: A shortwave will round the base of the northern Jet late Thursday into Friday spreading low to mid level vort maxes east through the Mid Atlantic. Best forcing looks to remain well north of our area, but with robust southerly flow helping to maximize the WAA regime in a mid-Spring type environment, it would be irresponsible to not at least carry mention of convection/thunder with the passage of the cold front, likely to spread WNW to ESE through the region Friday afternoon/evening. Rest of the period: Surface high pressure settles in from the northwest on Saturday before a CAD type setup commences on Sunday. Meanwhile, the southern stream becomes a bit more active, with broad scale troughing beginning the early stages of cyclogenesis over the MS River Delta late Saturday, transitioning energy northeastward into the Mid Atlantic by early next week. Will be keeping a close eye on the progression of this system as it could mark the next opportunity for widespread convection along with isolated Severe Weather as early as Sunday evening, highly dependent on the CAD dynamics in place. Check back for frequent updates here. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 115 PM Monday... Expect variable aviation parameters across central NC as the weather pattern will be unsettled through Tuesday evening. Periods of showers and thunderstorms will cross the region late this afternoon, persisting into the first half of the overnight. Another round of showers and thunderstorms will threaten the region late Tuesday morning through Tuesday evening. In vicinity of the heavier showers and storms, anticipate MVFR/IFR ceilings and visibilities along with sfc wind gusts 30-40kts. In proximity of the stronger t-storms, some hail may be encountered. After 04Z Tuesday, areas of low stratus may develop with ceilings IFR/LIFR probable. These low ceilings expected to gradually lift Tuesday morning, followed by another round of showers and t-storms with MVFR/IFR parameters likely. Another round of low ceilings or areas of fog are possible late Tuesday evening prior to the arrival of a drier air mass which will overspread central NC from the west late Tuesday night into early Wednesday. VFR parameters appear likely Wednesday into Thursday. Another round of scattered convection with associated sub VFR parameters expected Friday into Friday evening. VFR parameters should return for Saturday. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...WSS/Haines NEAR TERM...WSS SHORT TERM...WSS LONG TERM...JJM AVIATION...WSS
Hazardous weather outlook, Apr 8, 2:43 PM EDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 243 PM EDT Mon Apr 8 2019 NCZ007>010-021>026-091000- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Franklin- 243 PM EDT Mon Apr 8 2019 ...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through this evening. NCZ042-043-078-088-089-091000- Johnston-Wilson-Wayne-Cumberland-Sampson- 243 PM EDT Mon Apr 8 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. An isolated strong to severe thunderstorm will be possible this evening with the main severe weather threat being locally damaging winds and hail up to the size of the quarters. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A few strong to severe thunderstorms will be possible Tuesday. the main severe weather threats will be large hail, locally damaging wind gusts, and an isolated weak tornado. The severe weather threat appears greatest between 12 PM and 9 PM. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon through this evening, and again Tuesday afternoon. NCZ038>041-073>077-083>086-091000- Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-Moore-Lee-Harnett- Anson-Richmond-Scotland-Hoke- 243 PM EDT Mon Apr 8 2019 ...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A few strong to severe thunderstorms will be possible Tuesday. the main severe weather threats will be large hail, locally damaging wind gusts, and an isolated weak tornado. The severe weather threat appears greatest between 12 PM and 9 PM. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through 10 PM, and again Tuesday afternoon through early evening. NCZ011-027-028-091000- Halifax-Nash-Edgecombe- 243 PM EDT Mon Apr 8 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. An isolated strong to severe thunderstorm will be possible this evening. The main severe weather threat will be large hail and locally damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening.
In the hours before
Local storm report, Apr 8, 4:21 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
421 PM EDT MON APR 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND GST 5 ESE COLFAX 36.10N 79.93W
04/08/2019 M46 MPH GUILFORD NC OFFICIAL NWS OBS
PTI AIRPORT MEASURED A WIND GUST OF 46 MPH.
&&Local storm report, Apr 8, 4:30 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
430 PM EDT MON APR 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 2 NNE PINEBLUFF 35.13N 79.46W
04/08/2019 E0.75 INCH MOORE NC PUBLIC
PUBLIC REPORT OF PENNY SIZE HAIL NEAR
INTERSECTION OF ROSELAND ROAD AND SAND PIT
ROAD.
&&Special weather statement, Apr 8, 4:34 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Raleigh NC
434 PM EDT MON APR 8 2019
NCZ073>075-083-084-082130-
Stanly NC-Anson NC-Richmond NC-Moore NC-Montgomery NC-
434 PM EDT MON APR 8 2019
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT WESTERN
MOORE...ANSON...MONTGOMERY...RICHMOND AND STANLY COUNTIES UNTIL 530
PM EDT...
At 434 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Midland, or 14 miles south of Downtown
Concord, moving northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Albemarle, Rockingham, Wadesboro, Troy, Badin Lake, Hamlet, Biscoe,
Ansonville, Hoffman and Plyler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3550 8030 3552 7935 3551 7934 3512 7957
3507 7958 3504 7946 3499 7957 3494 7959
3491 7956 3485 7963 3482 7962 3481 8032
3519 8028 3516 8044 3519 8051
TIME...MOT...LOC 2034Z 223DEG 25KT 3520 8056
EllisSpecial weather statement, Apr 8, 5:05 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
505 PM EDT MON APR 8 2019
NCZ008>010-024>026-040>042-076-077-082230-
Lee NC-Johnston NC-Chatham NC-Franklin NC-Vance NC-Durham NC-
Harnett NC-Wake NC-Warren NC-Granville NC-Orange NC-
505 PM EDT MON APR 8 2019
...THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY ACROSS THE
NORTHEAST PIEDMONT INCLUDING THE TRIANGLE AREA THROUGH 630 PM EDT...
At 500 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cary, moving northeast at 35 mph. Other strong storms were moving
through Chatham County, and will move from Person County into
Granville and Vance Counties.
Dime to penny size hail and wind gusts up to 50 mph will be possible
with these storms.
Locations impacted include...
Raleigh, Durham, Cary, Chapel Hill, Sanford, Henderson, Oxford,
Creedmoor, Pittsboro and Wake Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down large tree limbs and blowing
around trash cans, and other light outdoor objects.
If on or near Jordan Lake, Lake Gaston or Kerr Lake, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
most of central North Carolina.
LAT...LON 3544 7863 3553 7926 3607 7897 3607 7882
3654 7855 3654 7823
TIME...MOT...LOC 2100Z 230DEG 31KT 3580 7886
WSSLocal storm report, Apr 8, 5:11 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
511 PM EDT MON APR 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND DMG 1 SSE ABERDEEN 35.12N 79.42W
04/08/2019 MOORE NC 911 CALL CENTER
SEVERAL TREES DOWN ALONG PEE DEE ROAD.
&&Local storm report, Apr 8, 5:14 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
514 PM EDT MON APR 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 6 S PINEVIEW 35.23N 79.10W
04/08/2019 HARNETT NC 911 CALL CENTER
THUNDERSTORM WINDS DOWNED SEVERAL TREES
ALONG MARKS ROAD.
&&
JJMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:10 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford | 65 min |
| Apr 8, 3:22 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 53 min |
| Apr 8, 4:00 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 45 min |
| Apr 8, 4:20 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Davidson, Guilford, Orange, Person and 1 more | 55 min |
| Apr 8, 4:29 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore | 46 min |
| Apr 8, 4:34 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 56 min |
| Apr 8, 4:59 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Durham, Granville, Orange, Person | 46 min |
| Apr 8, 5:03 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 42 min |
| Apr 8, 5:05 PM EDT | Special Weather Statement | RAH | Durham, Granville, Vance, Wake | 85 min |
| Apr 8, 5:30 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 45 min |
| Apr 8, 5:45 PM EDT | Special Weather Statement | RAH | Franklin, Warren | 60 min |
| Apr 8, 6:00 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Durham, Orange | 60 min |
| Apr 8, 6:10 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Nash, Wilson | 38 min |
| Apr 8, 6:11 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Warren | 49 min |
| Apr 8, 6:30 PM EDT | Special Weather Statement | RAH | Randolph | 30 min |
| Apr 8, 6:35 PM EDT | Special Weather Statement | RAH | Wake | 55 min |
| Apr 8, 6:40 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash, Wilson | 65 min |
| Apr 8, 6:44 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 43 min |
| Apr 8, 7:11 PM EDT | Special Weather Statement | RAH | Richmond, Scotland | 64 min |
| Apr 8, 7:22 PM EDT | Special Weather Statement | RAH | Franklin, Nash, Wilson | 53 min |
| Apr 8, 7:36 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke, Lee | 54 min |
| Apr 8, 7:56 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax | 64 min |
| Apr 8, 7:59 PM EDT | Areal Flood Advisory | RAH | Wake | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.